≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Aggravation vs. Side Effect and How Long to Take Remedy

Hi there,

Just wondering what the differences is between an aggravation and adverse reaction /side effect .

I have taken a remedy for along time, doing 30c then 200c, 1m and 10m. It brough out a lot of anger until I went to a subtler 10m. The good effect only last 1.5 weeks before I start to feel bad and need to redose.

Soemtimes I wonder if it is making me a bit more nervous in some ways in the long run...

This leads me to the question: Should the changes that a remedy brings on be permanent? Should I need to redose and feel bad until I redose?

Thanks for your help.
 
  pseast on 2020-07-19
This is just a forum. Assume posts are not from medical professionals.
Hi,
More info is needed to give you a good answer.

1. Is a homeopath supervising you or are you
Self prescribing?
2. How long have you been taking the remedy?How often do you take doses? Once a day/ week/ month?
3. How long has the illness/ been going on for?
4. Are you taking any other meds for this
Problem? If so, what are they?
 
simone717 2 months ago
Hi,

Yeah I have seen a homeopath, but I don't always get clear answers.

I have taken the remedy since about December. I used to take it 1/day when 30c, 200c and 1m. then I did less often. Now I usually take it about 1 time every 2 weeks or every 1.5 weeka. Though I am experimenting now by not taking it.

I have had this for 10 years or so... It was very subtle at first, and went away and came back much later.

Anixety lycopodium.
 
pseast 2 months ago
If you are not taking any western anti anxiety
Medicines, but only homeopathic, I would
Say you need to have your case retaken.
Because when you have to take something over
And over, it is not curing.
 
simone717 2 months ago
Thank you for your thoughtful and quick response. Sorry about my delay.

I took it for a long time and feel positive benefits for 1.5-2 weeks then feel (what I think are) withdrawl symtpoms if I stop.

One thing I am wondering is should a remedy cause a permanent change when taken for a long time, and should I have withdrawl symtpoms if I stop a remedy?

Thanks for your help.
 
pseast last month
Hi,

You are thinking of this like western meds
Reactions.
1. You do not get withdrawal symptoms from
Stopping homeopathic meds. You can have
Your previous problems return.
2. In your case, They are returning because
The remedy is “palliating” or in other words
suppressing the symptoms.
This is not what homeopathic remedies
Are for. They are for elimination of your symptoms-
Homeo remedies are used for palliation when
End of life is near and no chance of cure.
3. If you are taking any western meds???
If you are, then the entire case can be confused
And hard to tell what is really going on.
4. If you are not taking other western meds
Or herbs or whatever... you need your case
To be taken afresh for a new remedy.
 
simone717 last month
Thank you for your help. That is very enlightening.

My homeopath asked me to take Carcinosin for a while as he had determined that that remedy could treat my miasm layer. Perhaps also because my symtpoms were hard to diagniose and that remedy is used to clear the picture.

It certainly did that. Now I am taking pulsatilla and it is going well. I feel that it is certainly working and healing in the usual way I would expect.

My picture was reassessed before I did Pulsatilla. But I did not feel right about the Lyc, and I wanted another opinion.

So all-in-all I am happy to have some feedback about what I should be aware of when using homeopathy. Perhaps that could have been made more clear to me, and the warning signs could have been heeded more by the homeopathic doctor...


Oh well!

Anyway, thanks again for your advice and sharing your expertise.
 
pseast last month
Glad you are doing well now. Different homeopaths
Do things their own way and perhaps your homeopath
Wanted to exhaust every potency of lyco in hopes to
Get permanent cure results, or they thought they
Were doing a “layer” of removal of something.

I see some books by well known homeopaths
Who are working on themselves via miasms-
10 years later still at it and not better, but still
Using that method. Good you got a new remedy!
 
simone717 last month
That's interesting.

So I take it there is no way to overdose on homeopathic medicine? Like if it is not the correct medicine?

And how about "proving"? I take it that proving is only possible when using the pure substance mother tincture, which is basically undiluted so it is very strong (lack of better word).
 
pseast last month
Hi,

Yes, you can overdose. By taking too many doses,
By taking too high a potency. For example,
A child had a cough. The parents gave drosera
( which was the right remedy) the cough improved
By 90 percent after one dose. But the remedy
Bottle had “instruction” take every 4 hours.
Many countries require instruction on remedies,
Even tho this is never correct in homeopathy.
Dosing is done by reaction and every person
Will be different.

The second dose was too much and caused
The cough to return. Parents were told to wait
And in a few hours the cough subsided again.
They then waited for 8 hours and the cough
Started to return. They gave one more dose
And did not need to dose again.

Proving is getting new symptoms you never had.
You can look up any remedy in materia medica-
See all symptoms. If you have any remedy that
Is not right , you can get proving symptoms,
Which will wear off. You can get proving symptoms
From any correct remedy if too many doses
Or too high potency. If it is correct, proving will
Wear off, then probably aggravation of old things
Will show up and wear off- then improvement .
 
simone717 last month

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.